# SDR CA951108022

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 2710 · Aileron Control System
- Part: Cable Assembly
- Part number: 6565007144
- Condition: Worn
- Location: Ail R/H Upper
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A DAILY INSPECTION, THE R/H AILERON WAS MOVED AT THE WING WHERE A RUBBING SOUND WAS HEARD. UPON INVESTIGATION, IT WAS DISCOVERED SEVERAL CABLE PASS THROUGH HOLES IN THE WING RIB WERE RUBBED BY  THE CABLE. VERY LITTLE WEAR COULD BE SEEN ON THE CABLE AT THIS POINT. LATER IT WAS DISCOVERED THAT AT R.W.S. 36, THERE WAS SEVERE WEAR AND A FEW BROKEN STRANDS.
